MathSciNet Relay Station
MathSciNet bibliographic data
MR2803806 (2012f:44014) 44A45 (13F25 26A33 34A25 44A40)
Bengochea, Gabriel; Verde-Star, Luis Linear algebraic foundations of the operational calculi. Adv. in Appl. Math. 47 (2011), no. 2, 330–351.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement